# SDR 07FDEA02638

- Difficulty date: July 27, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 32,475 hours, 18,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163475
- Part serial: BN27
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB AFT FLAP DISBONDED AT IB END REMOVED AND REPLACED FLAP ASSY IAW MM 27-51-002-4.
